Grandes déviations de Freidlin-Wentzell en norme höldérienne
Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 293-299.
@article{SPS_1994__28__293_0,
     author = {Ben Arous, G\'erard and Ledoux, Michel},
     title = {Grandes d\'eviations de {Freidlin-Wentzell} en norme h\"old\'erienne},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {293--299},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {28},
     year = {1994},
     zbl = {0811.60019},
     mrnumber = {1329119},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1994__28__293_0/}
}
TY  - JOUR
AU  - Ben Arous, Gérard
AU  - Ledoux, Michel
TI  - Grandes déviations de Freidlin-Wentzell en norme höldérienne
JO  - Séminaire de probabilités de Strasbourg
PY  - 1994
DA  - 1994///
SP  - 293
EP  - 299
VL  - 28
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1994__28__293_0/
UR  - https://zbmath.org/?q=an%3A0811.60019
UR  - https://www.ams.org/mathscinet-getitem?mr=1329119
LA  - fr
ID  - SPS_1994__28__293_0
ER  - 
Ben Arous, Gérard; Ledoux, Michel. Grandes déviations de Freidlin-Wentzell en norme höldérienne. Séminaire de probabilités de Strasbourg, Tome 28 (1994), pp. 293-299. http://www.numdam.org/item/SPS_1994__28__293_0/

[A-K-S] S. Aida, S. Kusuoka, D. Stroock. On the support of Wiener functionals. In : Asymptotic problems in probability theory: Wiener functionals and asymptotics. K. D. Elworthy, N. Ikeda, Editors.Pitman Research Notes in Math. Series 284, 1-34 (1993). Longman. | MR 1354160 | Zbl 0790.60047

[A] R. Azencott.. Grandes déviations et applications. École d'Été de Probabilités de St-Flour 1978. Lecture Notes in Math. 774, 1-176 (1980). Springer-Verlag. | MR 590626 | Zbl 0435.60028

[B-BA-K] P. Baldi, G. Ben Arous, G. Kerkyacharian. Large deviations and the Strassen theorem in Hölder norm. Stochastic Processes and Appl. 42, 171-180 (1992). | MR 1172514 | Zbl 0757.60014

[BA-L] G. Ben Arous, M. Ledoux. Schilder's large deviation principle without topology. In : Asymptotic problems in probability theory: Wiener functionals and asymptotics. K. D. Elworthy, N. Ikeda, Editors.Pitman Research Notes in Math. Series 284, 107-121 (1993). Longman. | MR 1354164 | Zbl 0801.60019

[BA-G-L] G. Ben Arous, M. Gradinaru, M. Ledoux. Hölder norms and the support theorem for diffusions (1993). À paraître in Ann. Inst. H. Poincaré. | Numdam | MR 1288358 | Zbl 0814.60075

[C] Z. Ciesielski. On the isomorphisms of the spaces Hα and m. Bull. Acad. Pol. Sc. 8, 217-222 (1960). | MR 132389 | Zbl 0093.12301

[F-W1] M. Freidlin, A. Wentzell. On small random perturbations of dynamical systems. Russian Math. Surveys 25, 1-55 (1970). | MR 267221 | Zbl 0297.34053

[F-W2] M. Freidlin, A. Wentzell. Random perturbations of dynamical systems. Springer-Verlag (1984). | MR 722136 | Zbl 0522.60055

[M-S] A. Millet, M. Sanz-Solé. A simple proof of the support theorem for diffusion processes. Dans ce volume. | Numdam | Zbl 0807.60073

[P] P. Priouret. Remarques sur les petites perturbations de systèmes dynamiques. Séminaire de Probabilités XVI. Lecture Notes in Math. 920, 184-200 (1982). Springer-Verlag. | Numdam | MR 658679 | Zbl 0484.60021